Yury K. Podlipenko

Position:
Leading Researcher
Degree:
Doctor of Physical and Mathematical Science
Academic rank:
Professor
Room:
№ 604
Phone:
259-05-34
E-mail:
Research interests:
mathematical physics, estimation theory in terms of uncertainty for partial differential equations.

Publications

  1. Yu. Shestopalov, Yu. Podlipenko, O. Nakonechnyi. Estimation of Parameters of Boundary Value Problems for Linear Ordinary Differential Equations with Uncertain Data // Advances in Pure Mathematics – 2014, Vol.4, №4, 118-146 pp.
  2. Yu. Podlipenko, Yu. Shestopalov. Guaranteed Estimates of Functionals from Solutions and Data of Interior Maxwell Problems under Uncertainties // Inverse Problems and Large-Scale Computations, Springer Proc. in Mathematics & Statistics – 2013, Vol. 52, 135-167 pp.